# SDR DLM88050039

- Difficulty date: January 17, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 45,179 hours, 36,712 cycles
- Engine: Pwa JT8D219
- Engine time: 40,823 hours, 32,183 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 240S5895031
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HYDRAULIC PRESSURE WENT TO ZERO IN FLIGHT.  QTY WENT TO 6, THEN 2, THEN 7.  USED ALT GEAR EXTENSION.  LANDED SAFELY.  FOUND HYD PRESSURE LINE IN PYLON FAILED.  REPLACED SAME.
